# SDR FX7A200700005

- Difficulty date: July 30, 2007
- Submitted: August 6, 2007
- Operation: Air carrier
- Aircraft: N905TA
- Make and model: Doug DC-9-82
- Aircraft serial: 49905
- Aircraft time: 43,511 hours, 27,128 cycles
- System (JASC): 2420 · AC Generation System
- Part: Csd
- Part serial: 3359
- Condition: Overheated
- Location: Left
- Stage of operation: CR
- How discovered: V
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

LEFT CSD TEMP INCREASED TOWARDS RED MARK.  LEFT CSD PRESS LOW LIGHT AND MASTER CAUTION LIGHT ILLUMINATED.  APU FAILED TO START CAUSING AIR TURN-BACK.
